MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE COMMAND; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE COMMAND; WIRE, GUIDE, CATHETER
Model Number 1013731
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Wire is hydrophilic and catheter is a support catheter.Wire was able to go through the blockage but was stuck in the catheter.Both wire and catheter were removed resulting in losing placement.No harm was done but procedure was aborted, resulting in delay of care and longer stay in the hospital.Per md's notes: popliteal angiogram demonstrated occlusion of the sfa [superficial femoral artery] and p1 segment.Then using 018 wire and catheter, the sfa occlusion was crossed in subintimal fashion and snared in the true lumen at the cfa [common femoral artery].Then the retrograde 018 wire and catheter were stuck and could not be snared in a flossing fashion.Unfortunately, we then had to remove the retrograde catheter and wire as a unit and lost the pedal access and could not successfully recanalize the sfa occlusion.Manufacturer response for wire, guide, catheter, hi-torque command (per site reporter).Device given to field representative.

Brand Name
HI-TORQUE COMMAND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
26531 ynez rd.
temecula CA 92591
MDR Report Key20395870
Report Number20395870
Device Sequence Number12764434
Product Code DQX
UDI-Device Identifier08717648212130
UDI-Public(01)08717648212130(7)251031(10)3112861(91)3866
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2024
Report Date (Section F) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1013731
Device Catalogue Number1013731
Device Lot Number3112861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer10/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale
Patient Weight65 KG
Date Report Sent to FDA07/03/2024